MathSciNet Relay Station
MathSciNet bibliographic data
MR1115168 16W50
Năstăsescu, Constantin; Liu, Shao Xue; Van Oystaeyen, F. Graded modules over $G$-sets. II. Math. Z. 207 (1991), no. 3, 341–358.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement